TU Darmstadt / ULB / TUbiblio

Existence of solutions on the whole time axis to the Navier-Stokes equations with precompact range in L (3)

Farwig, Reinhard and Nakatsuka, Tomoyuki and Taniuchi, Yasushi (2015):
Existence of solutions on the whole time axis to the Navier-Stokes equations with precompact range in L (3).
In: Archiv Der Mathematik, pp. 539-550, 104, (6), ISSN 0003-889X, [Article]

Item Type: Article
Erschienen: 2015
Creators: Farwig, Reinhard and Nakatsuka, Tomoyuki and Taniuchi, Yasushi
Title: Existence of solutions on the whole time axis to the Navier-Stokes equations with precompact range in L (3)
Language: German
Journal or Publication Title: Archiv Der Mathematik
Volume: 104
Number: 6
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 29 Jun 2015 07:42
Export:

Optionen (nur für Redakteure)

View Item View Item